Numerical Analysis and Scientific Computing

[1] A two-component Matched Interface and Boundary (MIB) regularization for charge singularity in implicit solvation

Weihua Geng Southern Methodist University, USA Shan Zhao University of Alabama, USA

Numerical Analysis and Scientific Computing Data Analysis, Bio-Statistics, Bio-Mathematics mathscidoc:2005.42001

Journal of Computational Physics, 351, 25-39, 2017
[ Download ] [ 2020-05-29 10:51:58 uploaded by shanzhao ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Variational implicit-solvent predictions of the dry-wet transition pathways for ligand-receptor binding and unbinding kinetics

Shenggao Zhou Soochow University R. G. Weiss ETH Zurich Li-Tien Cheng University of California, San Diego Joachim Dzubiella University of Freiburg J. Andrew McCammon University of California, San Diego Bo Li University of California, San Diego

Numerical Analysis and Scientific Computing Data Analysis, Bio-Statistics, Bio-Mathematics mathscidoc:2005.25001

Proceedings of the National Academy of Sciences of the United States of America, 116, (30), 14989–14994, 2019.7
[ Download ] [ 2020-05-22 17:28:54 uploaded by sgzhou ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A Machine Learning Framework for Solving High-Dimensional Mean Field Game and Mean Field Control Problems

Lars Ruthotto Emory university Stanley Osher UCLA Wuchen Li UCLA Levon Nurbekyan UCLA Samy Wu Fung UCLA

Numerical Analysis and Scientific Computing mathscidoc:2004.25003

PNAS, 2020.4
[ Download ] [ 2020-04-27 02:04:21 uploaded by lwc2017 ] [ 67 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Unnormalized optimal transport

Wilfrid Gangbo UCLA Wuchen Li UCLA Stanley Osher UCLA Michael Puthawala Rice

Numerical Analysis and Scientific Computing mathscidoc:2004.25002

Journal of Computational Physics, 2019.12
[ Download ] [ 2020-04-27 01:44:06 uploaded by lwc2017 ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Proper Orthogonal Decomposition Method to Nonlinear Filtering Problems in Medium-High Dimension

Zhongjian Wang Department of Mathematics, The University of Hong Kong Xue Luo School of Mathematical Sciences, Beihang University (Shahe campus) Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University Zhiwen Zhang Department of Mathematics, The University of Hong Kong

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:2004.25001

[ Download ] [ 2020-04-25 09:49:04 uploaded by Stephenyau ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved